Open Access
2013 On Abstract Economies and Their Applications
Chien-Hao Huang, Liang-Ju Chu
Abstr. Appl. Anal. 2013(SI09): 1-6 (2013). DOI: 10.1155/2013/310796


We establish a new equilibrium existence theorem of generalized abstract economies with general preference correspondences. As an application, we derive an existence theorem of generalized quasi-variational inequalities in the general setting of l . c . -spaces without any linear structure.


Download Citation

Chien-Hao Huang. Liang-Ju Chu. "On Abstract Economies and Their Applications." Abstr. Appl. Anal. 2013 (SI09) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.91149
MathSciNet: MR3108487
Digital Object Identifier: 10.1155/2013/310796

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI09 • 2013
Back to Top